Open Access

Poisson measure as a spectral measure of a family of commuting selfadjoint operators, connected with some moment problem


Abstract

It is proved that the Poisson measure is a spectral measure of some family of commuting selfadjoint operators acting on a space constructed from some generalization of the moment problem.

Key words: Spectral measure, Poisson measure, Kondratiev–Kuna convolution.


Full Text





Article Information

TitlePoisson measure as a spectral measure of a family of commuting selfadjoint operators, connected with some moment problem
SourceMethods Funct. Anal. Topology, Vol. 22 (2016), no. 4, 311-329
MathSciNet MR3591083
zbMATH 06742114
MilestonesReceived 20/07/2016; Revised 16/09/2016
CopyrightThe Author(s) 2016 (CC BY-SA)

Authors Information

Yu. M. Berezansky
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs’ka, Kyiv, 01601, Ukraine


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Yu. M. Berezansky, Poisson measure as a spectral measure of a family of commuting selfadjoint operators, connected with some moment problem, Methods Funct. Anal. Topology 22 (2016), no. 4, 311-329.


BibTex

@article {MFAT912,
    AUTHOR = {Berezansky, Yu. M.},
     TITLE = {Poisson measure as a spectral measure of a family of commuting selfadjoint operators, connected with some moment problem},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {22},
      YEAR = {2016},
    NUMBER = {4},
     PAGES = {311-329},
      ISSN = {1029-3531},
  MRNUMBER = {MR3591083},
 ZBLNUMBER = {06742114},
       URL = {http://mfat.imath.kiev.ua/article/?id=912},
}


References

  1. S. Albeverio, Yu. G. Kondratiev, and M. Rockner, Analysis and geometry on configuration spaces, J. Funct. Anal. 154 (1998), no. 2, 444-500.  MathSciNet CrossRef
  2. Yu. M. Berezansky, Spectral approach to white noise analysis, Dynamics of complex and irregular systems (Bielefeld, 1991), World Sci. Publ., River Edge, NJ, 1993, pp. 131-140.  MathSciNet
  3. Yu. M. Berezansky, Commutative Jacobi fields in Fock space, Integral Equations Operator Theory 30 (1998), no. 2, 163-190.  MathSciNet CrossRef
  4. Yu. M. Berezansky, Poisson measure as the spectral measure of Jacobi field, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 3 (2000), no. 1, 121-139.  MathSciNet CrossRef
  5. Yu. M. Berezansky, The generalized moment problem associated with correlation measures, Funct. Anal. Appl. 37 (2003), no. 4, 311-315.  MathSciNet CrossRef
  6. Yu. M. Berezansky and Y. G. Kondratiev, Spectral methods in infinite-dimensional analysis. Vol. 1, Kluwer Academic Publishers, Dordrecht, 1995.  MathSciNet CrossRef
  7. Yu. M. Berezansky, V. O. Livinsky, and E. W. Lytvynov, A generalization of Gaussian white noise analysis, Methods Funct. Anal. Topology 1 (1995), no. 1, 28-55.  MathSciNet
  8. Yu. M. Berezansky and D. A. Mierzejewski, The investigation of a generalized moment problem associated with correlation measures, Methods Funct. Anal. Topology 13 (2007), no. 2, 124-151.  MathSciNet
  9. Yu. M. Berezansky and V. A. Tesko, The investigation of Bogoliubov functionals by operator methods of moment problem, Methods Funct. Anal. Topology 22 (2016), no. 1, 1-47.
  10. D. L. Finkelshtein, Stochastic dynamics of continuous systems, Ph.D. thesis, Institute of Mathematics of NAS of Ukraine, Kyiv, 2014.
  11. Yoshifusa Ito and Izumi Kubo, Calculus on Gaussian and Poisson white noises, Nagoya Math. J. 111 (1988), 41-84.  MathSciNet
  12. Yuri G. Kondratiev and Tobias Kuna, Harmonic analysis on configuration space. I. General theory, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 5 (2002), no. 2, 201-233.  MathSciNet CrossRef
  13. E. W. Lytvynov, Multiple Wiener integrals and non-Gaussian white noises: a Jacobi field approach, Methods Funct. Anal. Topology 1 (1995), no. 1, 61-85.  MathSciNet
  14. Eugene Lytvynov, The projection spectral theorem and Jacobi fields, Methods Funct. Anal. Topology 21 (2015), no. 2, 188-198.  MathSciNet
  15. M. J. Oliveira, Configuration space analysis and Poissonian white noise analysis, Ph.D. thesis, University of Lisbon, Lisbon, 2002.
  16. K. R. Parthasarathy, Probability measures on metric spaces, Probability and Mathematical Statistics, No. 3, Academic Press, Inc., New York-London, 1967.  MathSciNet


All Issues